MAUDE Adverse Event Report: BECTON DICKINSON UNKNOWN BD NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON UNKNOWN BD NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 381244
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Opened and found that the tip of the needle has a rubbery foreign body, unused.
 
Event or Problem Description
Opened and found that the tip of the needle has a rubbery foreign body, unused.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 2 samples submitted for evaluation.The reported issue of silicone visible was confirmed upon inspection of the samples.Analysis of the samples showed a small droplet of transparent, gel-like substance on the cannula on one sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this lot meets our manufacturing specification requirements.The small droplet of transparent, gel-like substance observed at the cannula tip in the returned sample, is most likely the catheter lubricant.The lubricant appearance was found to be acceptable per bd tuas test procedure.As part of the manufacturing process, lubricant is applied onto the outer surface of the catheter tubing to aid threading during needle insertion.As current control, there is an outgoing visual inspection in place to check for excessive lubricant on catheter.

Brand Name
UNKNOWN BD NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore IL 60061
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19905239
Report Number2243072-2024-00852
Device Sequence Number18297421
Product Code FOZ
UDI-Device Identifier00382903812448
UDI-Public(01)00382903812448(11)231020(17)280930(10)3293950
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381244
Device Lot Number3293950
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2024
Supplement Date Received by Manufacturer09/25/2024
Initial Report FDA Received Date08/05/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown